MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH ANATOMIC; ANATOMIC SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH ANATOMIC; ANATOMIC SHOULDER PROSTHESIS
Model Number 314-0038
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
Patient was revised on (b)(6) 2021 due to infection.Approximately three weeks after the first surgery.The surgeon explanted anchor base, centered head, 2 pegs glenoid and double taper.The surgeon implanted the same implant (anchor base, centered head, 2 pegs glenoid and double taper).

Brand Name
EASYTECH ANATOMIC
Common Device Name
ANATOMIC SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12679492
Report Number3009532798-2021-00154
Device Sequence Number11700109
Product Code PKC
UDI-Device Identifier03701037301487
UDI-Public03701037301487
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2026
Device Model Number314-0038
Device Catalogue Number314-0038
Device Lot NumberS0089
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;